Generalized super-unified constructions for space-time codes

Francis Lu*

*Corresponding author for this work

Research output: Contribution to journalConference articlepeer-review


A generalized ℘-radii construction for space-time codes achieving the optimal rate-diversity tradeoff is presented in this paper. The new construction is obtained by extending Mammons' dyadic dual-radii construction to the cases when the size of the constellation A is a power of a prime ℘, ℘ ≥ 2. The resulting space-time code is optimal in terms of achieving the rate-diversity tradeoff and has an AM-PSK constellation with signal alphabets distributed over ℘-concentric circles in the complex plane, i.e., there are ℘ radii. Finally, we present the generalized super-unified construction by generalizing the super-unified construction by Hammons in [1]. The generalized results are readily to be extended to cater to the constructions of both optimal space-time block and trellis codes and even to the constructions of optimal codes over multiple-fading blocks.

Original languageEnglish
Pages (from-to)558-562
Number of pages5
JournalIEEE International Conference on Communications
StatePublished - 15 Sep 2005
Event2005 IEEE International Conference on Communications, ICC 2005 - Seoul, Korea, Republic of
Duration: 16 May 200520 May 2005

Fingerprint Dive into the research topics of 'Generalized super-unified constructions for space-time codes'. Together they form a unique fingerprint.

Cite this